# SDR MWEA080049

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 58,206 hours, 47,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POTABLE EMERGENCY FLASHLIGHT AT FORWARD PASSENGER DOOR  IS INOPERATIVE.  REMOVED AND REPLACED BATTERY.
